Blow-up results for some reaction-diffusion equations with time delay
Tom 105 / 2012
Annales Polonici Mathematici 105 (2012), 21-29 MSC: Primary 35K57; Secondary 35B44, 35A01, 34K50. DOI: 10.4064/ap105-1-3
We discuss the effect of time delay on blow-up of solutions to initial-boundary value problems for nonlinear reaction-diffusion equations. Firstly, two examples are given, which indicate that the delay can both induce and prevent the blow-up of solutions. Then we show that adding a new term with delay may not change the blow-up character of solutions.